How safe is ECA as a pre-workout supplement? (Bill, Doc)

Discussion in 'Steroid Forum' started by Reinheart, Sep 6, 2011.

  1. Reinheart

    Reinheart Member

    I like very much the effect of the ECA stack when I take it 30-45' before my workout. How safe is this practice if I work out 4 times per week? How long can I continuously take it before I have to stop? I also take Taurine and ketotifen.

    The ECA i have right now contains:

    Ephedrine Hydrochloride: 30mgs
    Caffeine Anhydrous BP99: 135mgs
    Dispersible Aspirin: 30mgs
    Ma Huang: 125mgs
    Sida Cordifolia: 100mgs
    Narnegin: 80mgs
     
    Last edited: Sep 6, 2011
  2. Gibbster

    Gibbster Member

    Your Ephedrine dose is high and your caffeine dose is low. Where did you get your product?
    I personally don't feel very good going over 24 mgs of Eph. in one dose. I'm sure others can tolerate it but I wouldn't recommend it.

    I ended up in the hospital once with what the doctor called a "super-migraine" after popping a 32 mg equivalent of Ma Huang and doing cardio. I lost almost all vision, my speech was all fucked up, and I couldn't think straight. I thought I was having a stroke :eek:

    I use ECA on a fairly consistent basis (5 days on, 2 days off, 3 months at a time)

    Unless you have BP issues, no worries on working out with it, just drop that Eph. dose :cool:
     
  3. Bill Roberts

    Bill Roberts Steroid Forum Leader

    If you're comfortable with it and finding no adverse side effects that you can perceive, and as Gibbster says if you don't have blood pressure issues or other health concerns, what you are doing is I think an absolutely reasonable bb'ing practice.

    Using that 4-5 times a week is fine for many weeks on end. I couldn't draw a line but if 4 times a week I'd say pretty much indefinitely, and if 5 times a week, maybe (speculation) it would be a good idea to back off after a while.

    Ephedrine has a relatively short half-life so unlike clenbuterol, your system does largely get a break from it at night, particularly in the last hours before you take the next day's dose.
     
  4. DragonRider

    DragonRider Junior Member

    Keep an eye on your prostate. Some men experience benign prostatic hyperplasia symptoms while using ephedra.
    It isn't true BPH because the symptoms disappear as soon as you quite using it.
     
  5. Reinheart

    Reinheart Member

    Thanks for the input brothers. I have actually come to believe that it's the aspirin that makes me feel like shit and not the Ephedrine.
     
  6. DragonRider

    DragonRider Junior Member